# SDR FDEA201611184088

- Difficulty date: November 18, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,168 hours, 17,228 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT INBOARD HOLE BORE FOUND CORRODED.   FOUND OUT OF LIMITS IAW CMM 57-52-03.  A REPAIR BUSHING WAS FABRICATED AND INSTALLED IAW EA 1-5750-72646B PART 5 STEP 2A & 2B.  REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100.
